# SDR SWAA2022120768560

- Difficulty date: November 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  663.75 RT SIDE LOWER VAPOR BARRIER FOUND CRACKED, RBL 50.  PERFORMED VISUAL INSPECTION AND TAP TEST ON VAPOR BARRIER AND FOUND CRACK OF 11 INCHES IAW NTM 51-05-01 AND APPLIED STOP DRILL SIZE 0.25 DIAMETER IAW SRM 57-10-10-2R-10, PARAGRAPH 6 B.   CLEANED THE VAPOR BARRIER, NO WATER FOUND AT DAMAGE AREA AND PREPARE AREA TO APPLY REPAIR IAW SRM 51-70-04-2R-0, PARAGRAPH  4 E.  REPAIRED THE VAPOR BARRIER IAW SRM 51-70-04-2R-10.  PERFORMED TAP TEST ON REPAIRED AREA, FOUND NO DELAMINATION IAW NDT 51-05-01 SECTION 5.   APPLIED PRIMER AND ABRASION RESISTANT  FINISH IAW AMM 51-1-72-370-801 AND AMM 51-21-81-370-801.
